Go to navigation Go to content
Toll-Free: (888) 606-5297
Phone: (859) 578-4444
Schachter, Hendy & Johnson, Attorneys At Law

Yaz and Yasmin May Cause Stroke

Comments (0)
Did you know that strokes are the leading cause of death in the United States, as well as a leading cause of serious, long-term disability? That is what the National Institute of Neurological Disorders and Stroke reports. Did you know that every year, 600,000 strokes are reported in the United States? Those numbers are alarming.

What’s even more unsettling is that certain oral contraceptives may be linked to strokes. Reports suggest that if you are taking Yaz or Yasmin, you may be at risk of having a stroke, regardless of your age.

So what exactly is a stroke? It sometimes is referred to as “brain attack,” because a stroke disrupts the flow of blood to the brain. When this happens, the brain cells are deprived of the oxygen and brain cells begin to die. As you can imagine, this can be a serious and life-altering condition, even leading to death.

If you are taking Yaz or Yasmin and think you may have suffered a stroke, you should look for symptoms of a stroke that include numbness or weakness in the face, arm or leg. You should also look for other warning signs, such as confusion, speech difficulty, vision problems, trouble walking, dizziness, loss of balance, to name a few.

If you or someone you know has suffered a stroke and has been taking Yaz or Yasmin, you should contact an experienced Northern Kentucky injury attorney at the law firm of Pschachter, Hendy & Johnson at (859) 578-4444 or (888) 606-5297.
Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.

Live Chat